| Model Number |
PM1136 |
| Medical Device Problem Codes |
Pacemaker Found in Back-Up Mode (1440); Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During an in-clinic follow-up, the device was found to be in backup vvi (bvvi) mode.Abbott technical support was contacted, and the device was reprogrammed to resolve the event.The patient was in stable condition.
Event or Problem Description
Additional information received indicated no backup vvi (bvvi) occurred.Abbott technical support was contacted and confirmed a telemetry anomaly occurred in which the device telemetry during interrogation.No reprogramming was necessary as the device was successfully able to be interrogated after multiple interrogation attempts.No further intervention was performed at this time.The patient was in stable condition.